Previous |  Up |  Next


Title: Eigenvalue questions on some quasilinear elliptic problems (English)
Author: Poulou, M. N.
Author: Stavrakakis, N. M.
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 457-460
Category: math
MSC: 35B20
MSC: 35B32
MSC: 35B40
MSC: 35B45
MSC: 35B65
MSC: 35D05
MSC: 35D10
MSC: 35J50
MSC: 35J70
MSC: 35P30
Date available: 2009-02-11T17:06:07Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_53.pdf 260.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo